Alert archive / Louisiana / Tornado Warnings in 2006
Tornado Warning 32, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 7, 2006, 3:48 PM CDT for Morehouse Parish, Louisiana. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2006, 3:48 PM CDT (20:48 UTC)
- Expired
- Apr 7, 2006, 4:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Morehouse Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 181 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 4:20 PM CDT | HAIL 0.75 | 4 Ne Bonita, LA | REPORTED AT HOME IN JONES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 11:34 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 883 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 072048
TORJAN
LAC067-072145-
/O.NEW.KJAN.TO.W.0032.060407T2048Z-060407T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
348 PM CDT FRI APR 7 2006
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN MOREHOUSE PARISH IN NORTHEAST LOUISIANA
THIS INCLUDES THE CITY OF BASTROP
* UNTIL 445 PM CDT
* AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES WEST OF
BASTROP...MOVING EAST AT 55 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
BASTROP BY 355 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL OR LARGER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
SPOTTERS HAVE REPORTED A FUNNEL CLOUD WITH THIS STORM OVER UNION
PARISH.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3296 9206 3273 9204 3273 9162 3286 9156
3290 9150 3301 9145 3300 9190
$$
CME2 follow-up statements
000
WWUS54 KJAN 072118
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
418 PM CDT FRI APR 7 2006
LAC067-072145-
/O.CON.KJAN.TO.W.0032.000000T0000Z-060407T2145Z/
MOREHOUSE LA-
418 PM CDT FRI APR 7 2006
...A TORNADO WARNING CONTINUES UNTIL 445 PM CDT FOR MOREHOUSE
PARISH...
AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BONITA...OR ABOUT
9 MILES SOUTH OF WILMOT...MOVING EAST AT 50 MPH.
THE TORNADO WILL BE NEAR...
RURAL MOREHOUSE PARISH AT 430 PM CDT
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3299 9184 3272 9200 3266 9189 3273 9162
3286 9156 3290 9150 3301 9145
$$
CME000
WWUS54 KJAN 072130
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
430 PM CDT FRI APR 7 2006
LAC067-072145-
/O.CON.KJAN.TO.W.0032.000000T0000Z-060407T2145Z/
MOREHOUSE LA-
430 PM CDT FRI APR 7 2006
...A TORNADO WARNING CONTINUES UNTIL 445 PM CDT FOR MOREHOUSE
PARISH...
AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR MER ROUGE...OR
ABOUT 10 MILES EAST OF BASTROP...MOVING NORTHEAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
BONITA BY 435 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3299 9184 3272 9200 3266 9189 3273 9162
3286 9156 3290 9150 3301 9145
$$
CMEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 7, 1:43 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Apr 7, 1:43 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 143 PM CDT FRI APR 7 2006 .DISCUSSION... DID A QUICK UPDATE TO ADD THE WATCH AND ADJUST THE WEATHER GRIDS. TEMPERATURES STILL SEEM TO BE ON TRACK. WITH SIGNIFICANT WEATHER EXPECTED TO DEVELOP OVER THE CWA IN THE NEXT FEW HOURS...OPTED NOT TO ISSUE LKY THIS AFTERNOON. WINDS ALONG THE RIVER REMAIN AROUND 20KTS WITH HIGHER GUSTS AND SHOULD CONTINUE THROUGH THE EVENING. STORMS CONTINUES TO DEVELOP TO THE NORTHWEST AND TRACK OFF NORTHEAST...JUST MISSING THE CWA. WIDESPREAD LARGE HAIL HAS OCCURRED...SO EXPECTING IT ONCE THINGS GET STARTED. RUC THETA E VALUES WERE AROUND 345K AND QUICKLY SPREADING NORTHEAST. STILL EXPECTING THE STORMS TO DEVELOP OVER THE DELTA IN THE NEXT HOUR OR TWO AND SHIFT SOUTH...WITH ACTIVITY BEING DELAYED TO AFTER 4 FOR THE JACKSON METRO AREA. SOUNDINGS STILL SHOW A CAP OVER THE AREA...BUT THERE WAS PLENTY OF ELEVATED INSTABILITY. ANYWAY...NO REAL CHANGES FOR THE SHORT TERM. && .AVIATION... STILL EXPECTING SCATTERED ACTIVITY...SO TRIED TO ADJUST THE TIMING. WITH NO OBS COMING IN FOR GLH...HAD TO NIL THE TAF FOR NOW. ANYWAY...DELAYED ANY THUNDERSTORM DEVELOPMENT UNTIL ABOUT 4 OR 5 PM FOR MOST OF THE AREA. MAINTAINED HAIL AND DAMAGING WINDS FOR ALL GROUPS THROUGH THE EVENING. STILL EXPECTING STORMS TO END FROM THE WEST...WITH ACTIVITY ENDING IN GLH/GWO AROUND 6Z...JAN 6-8Z AND HOLDING FOR GTR/MEI AND HBG THROUGH 12Z. BY 15Z VFR CONDITIONS SHOULD PREVAIL. A TROUGH AXIS WAS EXPECTED TO PASS JUST NORTH OF THE AREA...SO CLOUDS MAY CLEAR BRIEFLY AND FILL BACK IN...BUT EXPECTING HEIGHTS TO REMAIN ABOVE 3KFT. A SHOWER MAY BE POSSIBLE AROUND GTR LATE IN THE MORNING...BUT RAINFALL AMOUNTS WILL BE LIGHT...SO NOT LOOKING FOR ANY OBSTRUCTIONS TO THE VISIBILITIES. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 85 62 69 43 / 42 85 17 6 MERIDIAN 87 63 73 41 / 35 100 22 5 VICKSBURG 84 61 68 44 / 42 60 15 7 HATTIESBURG 86 67 77 46 / 15 60 23 1 NATCHEZ 82 61 69 44 / 24 48 13 2 GREENVILLE 81 59 61 41 / 67 71 10 5 GREENWOOD 81 60 64 40 / 66 85 13 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 07
Hazardous weather outlook, Apr 7, 3:34 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 334 PM CDT FRI APR 07 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 082034- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 334 PM CDT FRI APR 07 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SATURDAY... ...THUNDERSTORMS... A FEW DISTURBANCES MOVING ACROSS THE REGION HAVE SET THE STAGE FOR A SEVERE WEATHER OUTBREAK THROUGH TONIGHT. THE MAIN CONCERNS WILL BE VERY LARGE HAIL...DESTRUCTIVE WINDS AND TORNADOES. SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR THE ENTIRE OUTLOOK AREA...HOWEVER LOCATIONS ALONG A LINE FROM RAYVILLE LOUISIANA...TO YAZOO CITY TO GOLDEN TRIANGLE ARE IN A MORE FAVORABLE POSITION FOR TORNADO DEVELOPMENT LATE THIS AFTERNOON AND EVENING. THUNDERSTORMS WERE DEVELOPING JUST WEST AND NORTHWEST OF THE OUTLOOK AREA...AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT. AN AXIS OF MOISTURE AND INSTABILITY HAS SETTLED TO THE NORTH AND WEST AND WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. SUPERCELLS WILL DEVELOP AND TRACK EAST AND NORTHEAST THROUGH THE REGION. BASEBALL OR LARGER HAIL...DESTRUCTIVE LONG TRACK TORNADOES AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY STORM. AS THE STORM SYSTEM BARRELS THROUGH THE CENTRAL STATES...THE ENVIRONMENT WILL BECOME MORE FAVORABLE FOR THE EASTERN PORTIONS OF THE AREA. THE GREATEST RISK FOR TORNADOES WILL SHIFT TO AREAS EAST OF INTERSTATE 55 AND NORTH OF INTERSTATE 20. IN ADDITION TO LONG TRACK TORNADOES...LARGE HAIL AND DAMAGING WINDS WILL REMAIN A CONCERN. LATER THIS EVENING...A LINE OF STORMS WILL LIKELY DEVELOP ALONG AND AHEAD OF THE COLD FRONT. AS THE LINE OF STORMS SWINGS THROUGH CENTRAL MISSISSIPPI...MORE LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. EVERYONE IS STRONGLY ENCOURAGED TO MONITOR THE LATEST FORECASTS AND STATEMENTS ON THIS POTENTIALLY DANGEROUS AND LIFE THREATENING WEATHER SITUATION. ...FLOODING... THERE IS A RISK OF FLASH FLOODING AND HEAVY RAIN THIS EVENING ACROSS THE OUTLOOK AREA. PLENTY OF MOISTURE IS FLOW INTO THE REGION. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL IN SHORT PERIOD OF TIME. IN ADDITION...SHOWERS AND THUNDERSTORMS MOVING OVER THE SAME AREAS MAY LEAD TO PONDING OF WATER ON ROADWAYS AND OTHER LOW LYING AREAS. FLASH FLOODING WILL BE POSSIBLE FOR THE ENTIRE AREA...HOWEVER STORMS TRACKING ACROSS THE SAME AREAS IS MORE LIKELY FOR NORTHEAST MISSISSIPPI. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED THROUGH TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Apr 7, 12:45 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1245 PM CDT FRI APR 7 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 072100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 1245 PM CDT FRI APR 7 2006 ...SIGNIFICANT SEVERE WEATHER OUTBREAK...INCLUDING POSSIBILITY OF STRONG TORNADOES...THIS AFTERNOON AND TONIGHT... CONDITIONS ARE COMING TOGETHER FOR A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS ACROSS MUCH OF MISSISSIPPI...SOUTHEAST ARKANSAS...AND PARTS OF NORTHEAST LOUISIANA FOR THIS AFTERNOON AND TONIGHT. VERY LARGE HAIL...TORNADOES...AND DAMAGING WINDS CAN BE EXPECTED WITH THE MOST INTENSE STORMS. A TORNADO WATCH IS ALREADY IN EFFECT FOR THE AREA ALONG AND NORTH OF INTERSTATE 20...AS WELL AS THE PARISHES IN EAST CENTRAL LOUISIANA EXCEPT CONCORDIA. THIS IS A PARTICULARLY DANGEROUS SITUATION...WITH THE POTENTIAL FOR STRONG...LONG TRACK TORNADOES. WITH A VOLATILE ATMOSPHERE IN PLACE...EXPLOSIVE THUNDERSTORM DEVELOPMENT WILL OCCUR THIS AFTERNOON...WITH THE INITIAL DEVELOPMENT OCCURRING IN NORTHERN AND WESTERN PORTIONS OF THE WATCH AREA. WHILE ALL OF THE WATCH AREA HAS THIS POTENTIAL FOR SIGNIFICANT TORNADOES...BETWEEN 1 AND 5 PM...THERE APPEARS TO BE AN ENHANCED TORNADO RISK ALONG AN AXIS FROM RAYVILLE LOUISIANA...TO THE AREAS AROUND YAZOO CITY...LEXINGTON... AND GREENVILLE...THEN NORTHEAST INTO THE GOLDEN TRIANGLE REGION. IN ADDITION TO THE TORNADO RISK...VERY LARGE HAIL...POSSIBLY BASEBALL SIZED OR LARGER...AND DAMAGING WIND GUSTS TO 70 MPH COULD OCCUR WITH THE MOST INTENSE STORMS. IN THE JACKSON METRO AREA...THE THREAT OF SEVERE WEATHER SHOULD HOLD OFF UNTIL AFTER 3 PM...AND IN THE MERIDIAN AREA THE RISK OF SEVERE WEATHER SHOULD NOT BEGIN UNTIL BETWEEN 4 AND 6 PM. AS THE LOW AND COLD FRONT RESPONSIBLE FOR THE SEVERE WEATHER MOVE INTO THE AREA THIS EVENING...THE RISK FOR SEVERE WEATHER WILL SPREAD SOUTH AND EAST TO ENCOMPASS THE AREA SOUTH OF INTERSTATE 20. SCATTERED SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL CONTINUE TO BE POSSIBLE...ESPECIALLY THROUGH MIDNIGHT. EVENTUALLY...A LINE OF SEVERE STORMS WILL DEVELOP ALONG THE FRONT AND MOVE EAST ACROSS THE AREA. THE SEVERE WEATHER WILL END EARLY SATURDAY MORNING AS THE LINE DEPARTS. THIS IS A PARTICULARLY DANGEROUS AND POTENTIALLY LIFE THREATENING WEATHER SITUATION. PEOPLE SHOULD MONITOR WEATHER CONDITIONS CLOSELY AND STAY TUNED TO YOUR FAVORITE LOCAL TELEVISION AND RADIO STATIONS...THE INTERNET...AND NOAA WEATHER RADIO FOR THE LATEST INFORMATION ABOUT THIS POTENTIALLY DANGEROUS AND LIFE THREATENING WEATHER SITUATION. AG/EC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 2:37 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 53 min |
| Apr 7, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 67 min |
| Apr 7, 5:31 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 59 min |
| Apr 7, 6:15 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 60 min |
Nearby
Tornado Warnings in Louisiana, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.